English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On a curious property of Bell numbers

Sun, Z.-W., & Zagier, D. (2011). On a curious property of Bell numbers. Bulletin of the Australian Mathematical Society, 84(1), 153-158. doi:10.1017/S0004972711002218.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
zagier_ on a curious_2011.pdf (Publisher version), 89KB
 
File Permalink:
-
Name:
zagier_ on a curious_2011.pdf
Description:
-
OA-Status:
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show

Creators

show
hide
 Creators:
Sun, Zhi-Wei, Author
Zagier, Don1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Bulletin of the Australian Mathematical Society
  Alternative Title : Bull. Aust. Math. Soc.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 84 (1) Sequence Number: - Start / End Page: 153 - 158 Identifier: -